# SDR QXEA2013012400111

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS STA 216-236.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01 AND REMOVED CORROSION SRM 53-00-00-02-17. MIN THICKNESS NOTED .068", CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1. STRINGER FOUND OUT OF LIMITS IAW SRM 53-00-00-02-17.  RECEIVED RD FROM ENGINEERING, STRINGER IS WITHIN LIMITS IAW RD 8/4-53-5171.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801. COMPLIED WITH RD 8/4-53-5171. COMPLIED WITH TC RD 8/4-53-51-71.
